# SDR UALA2009010500037

- Difficulty date: January 3, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 69,471 hours, 11,320 cycles
- Engine: Pwa PW4060
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD ELEVATOR UPPER SURFACE OB END DELAMINATED.   REMOVED DELAMINATED PLIES AND INSTALLED REPAIR.
